On The Decomposition Of The Line (Total) Graphs With Respct To Some Binary Operations
Publications de l'Institut Mathématique, _N_S_24 (1978) no. 38, p. 163
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
@article{PIM_1978_N_S_24_38_a22,
author = {Slobodan K. Simi\'c},
title = {On {The} {Decomposition} {Of} {The} {Line} {(Total)} {Graphs} {With} {Respct} {To} {Some} {Binary} {Operations}},
journal = {Publications de l'Institut Math\'ematique},
pages = {163 },
year = {1978},
volume = {_N_S_24},
number = {38},
url = {http://geodesic.mathdoc.fr/item/PIM_1978_N_S_24_38_a22/}
}
TY - JOUR AU - Slobodan K. Simić TI - On The Decomposition Of The Line (Total) Graphs With Respct To Some Binary Operations JO - Publications de l'Institut Mathématique PY - 1978 SP - 163 VL - _N_S_24 IS - 38 UR - http://geodesic.mathdoc.fr/item/PIM_1978_N_S_24_38_a22/ ID - PIM_1978_N_S_24_38_a22 ER -
Slobodan K. Simić. On The Decomposition Of The Line (Total) Graphs With Respct To Some Binary Operations. Publications de l'Institut Mathématique, _N_S_24 (1978) no. 38, p. 163 . http://geodesic.mathdoc.fr/item/PIM_1978_N_S_24_38_a22/